# SDR DL72W950153

- Difficulty date: January 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N291WA
- Make and model: Boeing 727247
- Aircraft serial: 22109
- System (JASC): 5755 · Spoilers
- Part: Beam
- Condition: Cracked
- Location: Lt Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND SPOILER BEAM WEB CRACKED JUST OUTBOARD OF NR 7 SPOILER ACTUATOR ATTACH FITTING, REPAIRED PER M/M 57-55-00.
